Journal of Applied Mathematics and Stochastic Analysis
Volume 5 (1992), Issue 2, Pages 139-146
Controllability of nonlinear Volterra integrodifferential systems with prescribed controls
Bharathiar University, Department of Mathematics, Coimbatore 641 046, Tamil Nadu, India
Received 1 April 1991; Revised 1 July 1991
Copyright © 1992 K. Balachandran and D. Lalitha. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Sufficient conditions for the global controllability of nonlinear
Volterra integrodifferential systems with prescribed controls are derived.
The method is a transformation of the given control system into a
boundary value problem and then the result is obtained by the
application of the Schaefer fixed point theorem.